# SDR SWIA2020020348126

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR AFT LOWER PAN HAS CORROSION ON INBOARD FLANGE AND LOWER SURFACE (MARKED).       (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED WITH NEW SERVICE DOOR AFT LOWER PAN REF BOMBARDIER REO AND BOMBARDIER DWG PRESSURE LEAK CHECK GOOD.
